# SDR FDEA201103150976

- Difficulty date: March 15, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N928FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24369
- Aircraft time: 90,419 hours, 26,163 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N3430
- Condition: Dented
- Location: Bs 1500-1520
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN STA 1500-1520 BETWEEN S-22R TO S-23R HAS DENT. REPAIRED DENT ON FUSELAGE SKIN STA 1500-1520 BETWEEN S-22R TO S23R IAW SRM 53-00-  01 REPAIR 16 FIG 201. REPAIR INSPECTION REQUIRED IAW SRM 53-00-01 DETAIL II FIG 201   TABLE V. INITIAL INSPECTION AT 16,000 FC INTERVAL/SUBSEQUENT 6,000 FC CATEGORY "B"   REPAIR.HFEC METHOD IAW NTM 51-00-01 PT 6
